# SDR AWXA200301362

- Difficulty date: October 14, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 67,287 hours, 26,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N53236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON AFT SHEAR DECK LOWER SUPPORT ANGLE BS 1701-1720, LBL 45.  MAINTENANCE REMOVED DAMAGED AFT SHEAR DECK LOWER SUPPORT ANGLE FROM BS 1701 TO BS 1720, LBL 45; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 146N5323; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02 PG 1.
